# SDR SWAA2022012681426

- Difficulty date: May 25, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 63,284 hours, 37,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LOWER PAN ASSEMBLY CRACKED. / R&R'D PAN ASSY PER SIP
